Journals / Turkish Journal of Mathematics and Computer Science / 2026 / Volume: 18 Issue: 2

Some Classes of Trans-Para-Sasakian Manifolds

Mustafa Özkan(BURSA TECHNICAL UNIVERSITY)0000-0002-4483-2912
İrem Küpeli Erken(Bursa Technical University)0000-0003-4471-3291
Pages
—
Publication Date
2026-06-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Additionally, a three-dimensional example of such a manifold is presented

📌 3 Key Takeaways

🎯
Objective & Hypothesis:This paper investigates trans-para-Sasakian manifolds that are generalized Ricci-recurrent, quasi-conformally flat, and concircularly flat.
📊
Key Findings & Data:This paper investigates trans-para-Sasakian manifolds that are generalized Ricci-recurrent, quasi-conformally flat, and concircularly flat.
💡
Conclusion & Impact:Additionally, a three-dimensional example of such a manifold is presented
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Trans-para-Sasakian manifolds · generalized Ricci-recurrent manifold · quasi conformally flat manifold

Abstract

This paper investigates trans-para-Sasakian manifolds that are generalized Ricci-recurrent, quasi-conformally flat, and concircularly flat. Additionally, a three-dimensional example of such a manifold is presented

🔖

Cite This Article

Özkan, M., Erken, İ. K. (2026). Some Classes of Trans-Para-Sasakian Manifolds. Turkish Journal of Mathematics and Computer Science, Volume: 18 Issue: 2. https://doi.org/10.47000/tjmcs.1780775

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (19)

  1. Akbar, A., Sarkar, A., Some curvature properties of trans-Sasakian manifolds, Lobachevskii Journal of Mathematics, 35(2)(2014), 56–64.
  2. Blair, D.E., Oubina, J.A., Conformal and related changes of metric on the product of two almost contact metric manifolds, Publ. Mat., 34(1)(1990), 199–207.
  3. Chinea, D., Gonzales, C., A classification of almost contact metric manifolds, Ann. Mat. Pura Appl., 156(1990), 15–36.
  4. De, U.C., Guha, N., Kamilya, D., On generalized Ricci-recurrent manifolds, Tensor (N.S.), 56(3)(1995), 312–317.
  5. Gray, A., Hervella, L.M.,The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura. Appl., 123(1980), 35–58.
  6. Kim, J.S., Prasad, R., Tripathi, M.M., On generalized Ricci-recurrent trans-Sasakian manifolds, J. Korean Math. Soc., 39(6)(2002), 953–961.
  7. Koto, S., Some Theorems on almost Keahlerian spaces, J. Math. Soc. Japan, 12(4)(1960), 422–433.
  8. Küpeli Erken, I., Özkan, M., A study on Trans-para-Sasakian Manifolds, Journal of Innovative Science and Engineering, 8(2)(2024), 226–232.
  9. Marrero, J.C., The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl., 162(1992), 77–86.
  10. Oubina, J.A., New classes of almost contact metric structure, Publicationes Mathematicae, Debrecen, 32(1985), 187–193.
  11. Özkan, M., Küpeli Erken, I., Trans-para-Sasakian manifolds satisfying certain curvature conditions, Khayyam Journal of Mathematics, 10(2)(2024), 394–402.
  12. Özkan, M., Küpeli Erken, I., De, U.C., On trans-para-Sasakian manifolds, Filomat, 38(30)(2024), 10641–10652.
  13. Patterson, E.M., Some theorems on Ricci-recurrent spaces, J. London Math. Soc., 27(1952), 287–295.
  14. Soos, G., Über die geoda¨tischen Abbildungen von Reimannaschen Ra¨umen auf projektiv symmetrische Riemannsche Ra¨ume, Acta.Math. Acad. Sci. Hungar., Tom 9(1958), 359–361.
  15. Yano, K., Concircular geometry I, Concircular transformations, Proc. Imp. Acad. Tokyo, 16(1940), 195–200.
  16. Yano, K., Bochner, S., Curvature and Betti numbers, Annals of Mathematics Studies, 32, Princeton University press, 1953.
  17. Yano, K., Sawaki, S., Riemannian manifolds admitting a conformal transformation group, J. Differential Geom., 2(1968), 161–184.
  18. Zamkovoy, S., Canonical connections on paracontact manifolds, Ann. Glob. Anal. Geom., 36(2009), 37–60.
  19. Zamkovoy, S., On the geometry of trans-para-Sasakian manifolds, Filomat, 33(18)(2019), 6015–6024.